RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 4, Pages 539–549 (Mi mz5077)  

This article is cited in 5 scientific papers (total in 5 papers)

Generalization of the Looman–Men'shov theorem

D. S. Telyakovskii


Full text: PDF file (939 kB)

English version:
Mathematical Notes, 1986, 39:4, 296–301

Bibliographic databases:

UDC: 517.5
Received: 22.10.1985

Citation: D. S. Telyakovskii, “Generalization of the Looman–Men'shov theorem”, Mat. Zametki, 39:4 (1986), 539–549; Math. Notes, 39:4 (1986), 296–301

Citation in format AMSBIB
\Bibitem{Tel86}
\by D.~S.~Telyakovskii
\paper Generalization of the Looman--Men'shov theorem
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 4
\pages 539--549
\mathnet{http://mi.mathnet.ru/mz5077}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=842884}
\zmath{https://zbmath.org/?q=an:0607.30003}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 4
\pages 296--301
\crossref{https://doi.org/10.1007/BF01158001}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E592400025}


Linking options:
  • http://mi.mathnet.ru/eng/mz5077
  • http://mi.mathnet.ru/eng/mz/v39/i4/p539

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. S. Telyakovskii, “Generalization of a theorem of Men'shov on monogenic functions”, Math. USSR-Izv., 35:1 (1990), 221–231  mathnet  crossref  mathscinet  zmath
    2. E. P. Dolzhenko, “The work of D. E. Men'shov in the theory of analytic functions and the present state of the theory of monogeneity”, Russian Math. Surveys, 47:5 (1992), 71–102  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. D. S. Telyakovskii, “A Sufficient Condition for the Harmonicity of Functions of Two Variables”, Math. Notes, 86:4 (2009), 591–601  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. D. S. Telyakovskii, “O dostatochnom uslovii garmonichnosti funktsii dvukh peremennykh, udovletvoryayuschikh raznostnomu uravneniyu Laplasa”, Tr. IMM UrO RAN, 22, no. 4, 2016, 269–283  mathnet  crossref  mathscinet  elib
    5. Telyakovskii D.S., “A Sufficient Condition For the Harmonicity of Functions of Two Variables That Satisfy a Difference Laplace Equation”, V International Conference on Problems of Mathematical and Theoretical Physics and Mathematical Modelling, Journal of Physics Conference Series, 788, IOP Publishing Ltd, 2017, UNSP 012059  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:178
    Full text:56
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019